# SDR ASAA2020082853097

- Difficulty date: August 25, 2020
- Submitted: August 28, 2020
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 35,823 hours, 10,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Burned Out
- Location: Slide Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE LIGHT INOPERABLE.  GROUNDED - YES.  RELAMPED L2 SLIDE LIGHT TEST GOOD, IAW B737-800 AMM 33-51-04-960-801
